# SDR CA021115009

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 4,057 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 12700341
- Condition: Failed
- Location: Wiring
- Component: Squat Switch
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT SELECTED GEAR UP AFTER TAKEOFF AND GEAR MOTOR 'APPEARED' TO RUN ON, AND NO GEAR-UP INDICATION WAS NOTED. PILOT SELECTED GEAR DOWN AND GOT CORRECT INDICATION AND MOTOR STOPPED AS NORMAL. PILOT CONTINUED BACK TO HOME BASE WITH GEAR DOWN AND NO FURTHER INCIDENT. MAINTENANCE DISCOVERED BROKEN WIRE INTERMITTENTLY MAKING CONTACT IN NOSE SQUAT SWITCH. REPLACED SWITCH WITH NEW P/N 1270034-4 GEAR SWUNG - SYSTEM FOUND SATISFACTORY.
